| Model Number |
IPN915184 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device history review for the product hemolok l clips 6/cart 84/box lot# 73j1900370 investigation did not show issues related to complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
It was reported that on (b)(6)2022, a clip was found broken during clamping of the bile duct.One piece was involved and another clip was used.The patient's condition was reported as fine.